# SDR R61A201811021105

- Difficulty date: November 2, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 7,015 hours, 4,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Part time: 7,015 hours, 4,786 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN THE AFT OF THE AIRCRAFT WAS INOPERATIVE.   R & R THE BATTERY PACK IAW AMM 33-50-01.
